# SDR DALA2023112709702

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,199 hours, 42,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: EMER LIGHT HOUSING DAMAGED AT ROW 33. C/A: INSTALLED NEW EMER LIGHT HOUSING AT ROW 33 OPS CHECK GOOD OK FOR SVC. (LP 4367894)
